My neurologist did extensive testing and determined I was experiencing migraines in the form of panic attacks/seizures. I was able to slowly decrease the dosage until I stopped approximately one year ago. For the last few weeks the initial symptoms are returning. Can I resume taking the medicine?
Yes, but you should see your dr asap so he is aware of the attacks returning.
Yes to Kaismama's answer and you better get a new prescription for the medication or you may not have enough to wean off of it in the future.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Jul 2010 • 2 answers
Updated 23 Nov 2014 • 2 answers
I was prescribed 2mg of Clonazepam 4 times a day in addition to 20 mg of Lexapro & 50 mg of Topamax?
Updated 20 Feb 2017 • 2 answers
Updated 20 Feb 2016 • 1 answer
Updated 26 Apr 2017 • 2 answers